Regaine for Men Extra Strength
Zantac Relief Tablets
Pepto Bismol (Bismuth Subsalicylate)
Rennie Tablets (Peppermint)
Olbas Inhaler Nasal Stick
Benylin Mucus Cough Max Honey & Lemon
Benylin Dry and Tickly Cough Syrup
Uniroid HC Ointment Cream
Imodium Syrup SF
Loperamide 2mg Capsules
Fybogel Orange Sachets
Macrobid 100mg (Nitrofurantoin)
Norethisterone (5mg) Tablets
Levonelle Tablets (Pills)
ellaOne Morning After Pills
Vaniqa Cream 11.5%
Dalacin Cream 2% (Clindamycin)
Canesten Thrush Duo Oral Capsule & External Cream
Fluconazole Tablets (Capsules)
Condyline Cutaneous Solution
Clearblue Ovulation Test Digital
Clearblue Digital Pregnancy Test
Clearblue Pregnancy Test (2 Tests)
Imigran Nasal Spray
Duac Gel Once Daily
Lymecycline Capsules Hard
Ventolin Accuhaler (Salbutamol)
Salamol Inhaler (Salbutamol) Easi-Breathe
Colpermin IBS Relief Capsules
Alverine Citrate Capsules
Buscopan Cramps Tablets
Buscopan IBS Relief Tablets
Balneum Plus Cream
Balneum Plus Bath Oil
Cetraben Bath Additive
Telfast Tablets (Fexofenadine)
Nasonex Nasal Spray
Tamiflu Tablets (Oseltamivir)
Paracetamol Oral Suspension
Ibuprofen for Kids
Benylin Children's Chesty Cough Syrup
Ovex Suspension Family Pack
Ovex Family Pack (Tablets)
Gaviscon Advance Liquid (Syrup)
Gaviscon Chewable Tablets
WindSetlers Gel Caps
Wind-Eze Gel Caps
Bazuka Extra Strength Gel
Bazuka Treatment Gel
Scholl Freeze Verruca & Wart Remover
Orlistat 120mg Tablets
Alli Weight Loss Pills
Xenical Tablets (Capsules)
Champix Tablets Initiation Pack
Champix Tablets Maintenance Pack
Nicorette Gum 2mg
Optrex Allergy Eye Drops
Optrex Bloodshot Eye Drops
Chloramphenicol Eye Ointment (1.0%)
Hypromellose Eye Drops
EarCalm Spray (5ml)
Care Sodium Bicarbonate Ear Drops
Otex Ear Drops
Otex Olive Oil Ear Drops
Orajel Mouth Gel
Daktarin Oral Gel (Suagr Free)
Anbesol Adult Strength Gel
Iglu Gel Mouth Ulcer Treatment
Daktarin Aktiv Cream
Lamisil Once Cream
Daktarin Intensiv Cream
Flexitol Heel Balm
Kalms Day Tablets
Kalms One A Night
Nytol Anti-Snoring Throat Spray
Nytol Herbal Tablets
KN95 Face Mask
Sanitirex Hand Sanitiser Gel (50ml)
Plain packaging with no medical stamps or marks
No appointment or long waiting times
Your information stays with us and private payment
Dispensed by registered UK pharmacists
Order your medication in a few clicks. Our process is easy,
fast and secure.
Fill out a questionnaire so our doctor can assess if the
treatment is suitable for you.
Choose the medication you require.
Add delivery details and complete payment process.
Piriteze syrup is an antihistamine used to treat allergies such as hay fever and other allergies. It may also be used to treat rashes and hives. It contains cetirizine hydrochloride, which works to block the body’s production of histamine, an immune system response to exposure to allergens. Symptoms of hay fever include itchy, dry eyes, sneezing and a blocked nose.
Piriteze Syrup is an effective one-dose-per day treatment in children and two-dose-per-day treatment in adults to relieve allergy symptoms, such as sneezing, blocked nose and sore eyes. It works against allergies such as hay fever, caused by the release of pollen from trees, grass and weeds. It can also be used for skin allergies, pet allergies, mould spore allergies and dust mite allergies. It is also used as treatment for hives, known as urticaria. Hives show up on the skin as raised white or red lumps surrounded by red inflammation which can itch or sting. Piriteze Syrup is best taken as a preventative treatment when exposure to allergens is certain, hay fever season, for example. Always read the label and follow the instructions recommended.
Piriteze Syrup is suitable for adults and children over the age of six. Piriteze Syrup is taken once per day at 10ml for adults and children over the age of 12. Children ages 6-12 need to take 5ml two times per day. Always follow the dosage instructions given by a doctor or pharmacist. If a dose is missed take as soon as you remember. Do not take a double dose. Consult a doctor or pharmacist in the case of an overdose. Talk to your doctor or pharmacist about the best time of day to take. Piriteze may cause drowsiness and you may not be able to drive or operate heavy machinery after taking.
Piriteze Syrup needs to be measured out using a medical spoon, cup or syringe for the correct dosage. Do not use a kitchen spoon. Shake the bottle before use. Store out of sight and reach of children for safety. Do not use past the expiry date printed on the label. Always store all medicines in the original container. Like all medicines, unused Piriteze Syrup cannot be disposed of with normal household waste. Bring unused medicines to the pharmacy for disposal.
Piriteze Syrup is best taken as a preventative treatment before exposure to known allergens. Start taking before hay fever gets started so it is already in the system and ready to combat the body's immune response. Talk to your doctor or Click Pharmacy pharmacist about the best time of the day to take, especially if taking for hay fever as different plants release pollen at different times of the day. Piriteze Syrup may cause drowsiness. Piriteze Syrup starts working 30 minutes after taking, with the effects most notable one to two hours after taking.
Piriteze Syrup can be used for long-term treatment of allergies. Consult your doctor or pharmacist if symptoms do not improve with the use of Piriteze Syrup. Do not take more than the recommended dose.
Antihistamines, including Piriteze Syrup can cause side effects. The most common of these is drowsiness or tiredness. Do not drive or operate heavy machinery if affected. Other common side effects include: headache, dizziness, restlessness, dry mouth, sore throat, abdominal pain, diarrhoea, nausea and a runny nose. Do not drive, operate heavy machinery or make any decisions that require clear cognitive function if affected. If symptoms worsen: a rash or swelling in the eyes, face, throat or mouth or have difficulty breathing or swallowing cease use and seek immediate medical attention. Also if your experience convulsions or loss of consciousness, hallucinating or experiencing a rapid heartbeat seek immediate help from GP or hospital. Other possible side effects include: agitation, weakness, pins and needles, itching, rash or hives, aggression, depression, weight gain, swelling, insomnia, tremors, muscle spasms and tics, distorted sense of taste, blurred visions, eye movement problems, difficulty or pain when passing urine, increased appetite, nightmares, inflammation of liver, skin eruptions, joint pain, memory loss and suicidal thoughts. Report all side effects to a doctor or pharmacist.
Do not take Piriteze Syrup if an allergic reaction to antihistamines has ever been experienced. Always read the label. Do not take if you have an enlarged prostate. Consult your doctor or pharmacist if: you are intolerant to some sugars, if you have kidney or liver problems, are pregnant or breastfeeding, or epileptic. Talk to your doctor or pharmacist if you have kidney problems as a lower dose may be recommended. Wait three days after taking Piriteze Syrup before having an allergy test. Use caution if you consume alcoholic beverages as Piriteze Syrup can increase the effects of drinking. Always read the leaflet and follow the advise of the doctor or pharmacist. Consult your doctor or pharmacist before taking Piriteze Syrup if you are taking any other medications including those purchased over-the-counter and remedies.
Always read the patient information leaflet before starting your treatment. The patient information can be found here.
22 September 2020